2 doctors weighed in:
Can clearsil actually cause you to break out?
2 doctors weighed in

Dr. Holly Maes
Pediatrics
1 doctor agrees
In brief: Yes
ANY topical medication, whether for acne or not, may contain inactive ingredients that your skin is sensitive and cause your skin to "break out".
Also, when starting acne meds, as pores open and clear out, your acne may get worse for a couple of weeks before it gets better, so be prepared mentally for that to happen and don't abandon your treatment.

In brief: Yes
ANY topical medication, whether for acne or not, may contain inactive ingredients that your skin is sensitive and cause your skin to "break out".
Also, when starting acne meds, as pores open and clear out, your acne may get worse for a couple of weeks before it gets better, so be prepared mentally for that to happen and don't abandon your treatment.
Dr. Holly Maes
Dr. Holly Maes
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors